# SDR P2EA01101

- Difficulty date: June 13, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE, AFT ACCESSORY COMPT BETWEEN BS 967 AND 985.5 STRINGER 26RT CORRODED, LEVEL 2.  FUSELAGE STRINGER SECTION REPAIRED AT STRINGER 26 RT SIDE BETWEEN BS 967 AND 986.5 IAW SRM 53-10-3 FIG 1.  (M)
